# SDR MALA010574

- Difficulty date: June 6, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Assy
- Part number: 676601004
- Part serial: DAW12698
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3420, GFK/MSP SELECTING FLAPS 0-18 DEGREES THE FLAP FAULT AND FLAP INOP LIGHTS ILLUMINATED.  A ZERO FLAP LANDING WAS MADE WITH TOUCHDOWN SPEED OF 174 KTS.  MAINTENANCE SERVICED ALL 4 JACKSCREW BALL NUTS, RT 2 & 3 SCREW JACK GEAR BOXES, ADJUSTED NR 2 DRIVE CHAIN TENSION, REPLACED RT ASYMMETRY BRAKE P/N 676601004, S/N ON DAW 126-98.  OPERATED FLAPS FULL RANGE NUMEROUS TIMES ALL CHECKED GOOD.
